# SDR SIMA20130508002

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 22,876 hours, 19,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE INSPECTION FOUND THE ELT BATTERY REQUIRES REPLACEMENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ELT BATTERY IAW EMB145 AMM CHAPTER 25-61-04.  NEW BATTERY EXPIRATION DATE IS APR/2018.  THE BATTERY CHECK WAS GOOD IAW WC#: 25-700-07.  THE AIRCRAFT WAS RETURNED TO SERVICE.
